Stopping Lipidil suddenly

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Community > Diabetes

Diabetes This section of the forum can be used to discuss anything and everything to do with Diabetes. Please use this general Diabetes section for any comments or discussions that don't fit into the more specific forum categories below. Please also ensure that all posts and threads are on topic, about Diabetes.


Like Tree3Likes
  • 1 Post By naynay
  • 2 Post By Hillary

Stopping Lipidil suddenly


Closed Thread
 
Shared Thread Thread Tools
Old 02-05-2013, 04:33   #1
Senior Member
 
Join Date: Apr 2012
Location: Perth Australia
Posts: 377

Member Type
Type 1
Diagnosed in 2008

580 likes received
156 likes given
Default Stopping Lipidil suddenly

that is the non statin cholesterol lowering drug fenofibrate. I have had side effects of drugs to the hilt. I have just got off blood pressure lowering drug and now with my low blood sugar levels find my BP is just fine without them. Also find that the nausea and diarrhea have calmed down. Now I am pretty sure my morning headaches are caused by the lipidil as it is a listed side effect but don't know if I can just stop them or need to come of slowly. I thought of breaking them in half but it does say to swallow whole.

Any ideas?

Hillary is offline  
Old 02-05-2013, 04:42   #2
Senior Member
 
Join Date: Aug 2011
Location: Cleveland, Ohio - USA
Posts: 2,055

Member Type
Type 2
Diagnosed in 2000

1638 likes received
130 likes given
Default

Quote:
Originally Posted by Hillary View Post
that is the non statin cholesterol lowering drug fenofibrate. I have had side effects of drugs to the hilt. I have just got off blood pressure lowering drug and now with my low blood sugar levels find my BP is just fine without them. Also find that the nausea and diarrhea have calmed down. Now I am pretty sure my morning headaches are caused by the lipidil as it is a listed side effect but don't know if I can just stop them or need to come of slowly. I thought of breaking them in half but it does say to swallow whole.

Any ideas?
I would ask your doctor or a pharmacist. Sometimes drugs should not just be stopped suddenly.

Hillary likes this.
__________________
**Renee***

Metformin - 2000 mg daily
Humulog - on a PING Pump now...
Zoloft - 100 mg
Milk Thistle
Alpha Lipoic Acid
Biotin
GTF Chromium
Fish Oil - 4 grams a day
Vitamin D3 - 5000 iu daily
81 mg aspirin daily
Probiotic
naynay is offline  
Old 02-05-2013, 05:49   #3
skb
Diabetic
 
skb's Avatar
 
Join Date: Dec 2011
Location: Mumbai, INDIA
Posts: 2,680

Member Type
Type 2
Diagnosed in 2007

4080 likes received
2435 likes given
Default

How are your cholesterol levels ? BTW I read somewhere (can't recall where) that the fibrates work only if niacin is also given along with it.

__________________
A1c ~ 5.4
Follow LC/HF diet since Aug 2010
Control only with diet/exercise. No meds.

Blog - Metabolically Challenged
skb is offline  
 
Old 02-05-2013, 07:16   #4
Senior Member
 
Join Date: Apr 2012
Location: Perth Australia
Posts: 377

Member Type
Type 1
Diagnosed in 2008

580 likes received
156 likes given
Default

Don't know atm because I wanted to give it a while after starting LCHF for levels to settle down. I do take a daily B vitamin.

Hillary is offline  
Old 02-05-2013, 23:37   #5
Senior Member
 
Join Date: Apr 2012
Location: Perth Australia
Posts: 377

Member Type
Type 1
Diagnosed in 2008

580 likes received
156 likes given
Default Yes!!!

Went to the Pharmacy. (good advice thank you) and he said it was OK just to stop. Last night I did not take it. This morning (drum roll) awoke and opened one eye and something was different...realised I had no headache... got out of bed and did a little dance.

I do get a lot of obscure side effects from a lot of drugs but I was slow waking up (boom boom) to this one because long ago I had put it down to fluctuation in blood sugars and decided I just had to put up with it. Just the other day I realised that I do not, normally, have fluctuating blood sugar any more and had another light globe moment. Diabetes has been just one light globe moment after another!!!

Shanny and Patdart like this.
Hillary is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
1st A1c after stopping med davidjp Diabetes 4 11-08-2012 21:31
Anyone else prescribed Lipidil Hillary Diabetes 1 05-26-2012 02:21
Long read...I:C ratio change very suddenly...EXTREME rossko85 Diabetes Symptoms 5 03-19-2012 22:52
Stopping Actos breezeonby Diabetes Treatment 11 12-26-2010 20:11
2 year old suddenly very frantic brian Diabetes in children 4 03-29-2009 11:38

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 19:46.




Powered by vBulletin®
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.